# SDR P2EA99013

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 293-286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD SERVICE DOORWAY LOWER HINGE CUTOUT CRACKED.  DEFECT SIZE, LENGTH 1 INCH.  REPAIRED FORWARD SERVICE DOORWAY LOWER HINGE CUTOUT BETWEEN BS 293 AND BS 286 FROM STRINGER 13 RT TO STRINGER 14 RT PER SRM 53-30-3, FIG 32.  (M)
